Volume 21, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Shift operators and toric mirror theorem

Hiroshi Iritani

Geometry & Topology 21 (2017) 315–343
Bibliography
1 M F Atiyah, R Bott, The moment map and equivariant cohomology, Topology 23 (1984) 1 MR721448
2 M Audin, Torus actions on symplectic manifolds, 93, Birkhäuser (2004) MR2091310
3 A Białynicki-Birula, Some theorems on actions of algebraic groups, Ann. of Math. 98 (1973) 480 MR0366940
4 A Braverman, D Maulik, A Okounkov, Quantum cohomology of the Springer resolution, Adv. Math. 227 (2011) 421 MR2782198
5 J Brown, Gromov–Witten invariants of toric fibrations, Int. Math. Res. Not. 2014 (2014) 5437 MR3267376
6 D Cheong, I Ciocan-Fontanine, B Kim, Orbifold quasimap theory, Math. Ann. 363 (2015) 777 MR3412343
7 T Coates, A Corti, H Iritani, H H Tseng, A mirror theorem for toric stacks, Compos. Math. 151 (2015) 1878 MR3414388
8 T Coates, A Givental, Quantum Riemann–Roch, Lefschetz and Serre, Ann. of Math. 165 (2007) 15 MR2276766
9 T Coates, H Iritani, Y Jiang, The crepant transformation conjecture for toric complete intersections, preprint (2014) arXiv:1410.0024
10 D A Cox, S Katz, Mirror symmetry and algebraic geometry, 68, Amer. Math. Soc. (1999) MR1677117
11 D A Cox, J B Little, H K Schenck, Toric varieties, 124, Amer. Math. Soc. (2011) MR2810322
12 I Dolgachev, Lectures on invariant theory, 296, Cambridge University Press (2003) MR2004511
13 A Givental, Elliptic Gromov–Witten invariants and the generalized mirror conjecture, from: "Integrable systems and algebraic geometry" (editors M H Saito, Y Shimizu, K Ueno), World Sci. Publ. (1998) 107 MR1672116
14 A Givental, A mirror theorem for toric complete intersections, from: "Topological field theory, primitive forms and related topics" (editors M Kashiwara, A Matsuo, K Saito, I Satake), Progr. Math. 160, Birkhäuser (1998) 141 MR1653024
15 A Givental, Symplectic geometry of Frobenius structures, from: "Frobenius manifolds: quantum cohomology and singularities" (editors C Hertling, M Marcolli), Aspects Math. E36, Friedr. Vieweg (2004) 91 MR2115767
16 E González, H Iritani, Seidel elements and mirror transformations, Selecta Math. 18 (2012) 557 MR2960027
17 T Graber, R Pandharipande, Localization of virtual classes, Invent. Math. 135 (1999) 487 MR1666787
18 T Hausel, F Rodriguez Villegas, Cohomology of large semiprojective hyperkähler varieties, from: "De la géométrie algébrique aux formes automorphes, II" (editors J B Bost, P Boyer, A Genestier, L Lafforgue, S Lysenko, S Morel, B C Ngo), Astérisque 370, Société Mathématique de France (2015) 113 MR3364745
19 H Iritani, Quantum D–modules and generalized mirror transformations, Topology 47 (2008) 225 MR2416770
20 H Iritani, An integral structure in quantum cohomology and mirror symmetry for toric orbifolds, Adv. Math. 222 (2009) 1016 MR2553377
21 H Iritani, A mirror construction for the big equivariant quantum cohomology of toric manifolds, Math. Ann. (2016)
22 L Katzarkov, M Kontsevich, T Pantev, Hodge theoretic aspects of mirror symmetry, from: "From Hodge theory to integrability and TQFT tt*-geometry" (editors R Y Donagi, K Wendland), Proc. Sympos. Pure Math. 78, Amer. Math. Soc. (2008) 87 MR2483750
23 F C Kirwan, Cohomology of quotients in symplectic and algebraic geometry, 31, Princeton University Press (1984) MR766741
24 B H Lian, K Liu, S T Yau, Mirror principle, III, Asian J. Math. 3 (1999) 771 MR1797578
25 D Maulik, A Okounkov, Quantum groups and quantum cohomology, preprint (2012) arXiv:1211.1287
26 D McDuff, S Tolman, Topological properties of Hamiltonian circle actions, Int. Math. Res. Pap. (2006) 1 MR2210662
27 H Nakajima, Lectures on Hilbert schemes of points on surfaces, 18, Amer. Math. Soc. (1999) MR1711344
28 T Oda, Convex bodies and algebraic geometry: an introduction to the theory of toric varieties, 15, Springer (1988) MR922894
29 A Okounkov, R Pandharipande, The quantum differential equation of the Hilbert scheme of points in the plane, Transform. Groups 15 (2010) 965 MR2753265
30 R Pandharipande, Rational curves on hypersurfaces (after A Givental), from: "Séminaire Bourbaki, Vol. 1997/98 (Exposé 848)", Astérisque 252, Société Mathématique de France (1998) 307 MR1685628
31 P Seidel, π1 of symplectic automorphism groups and invertibles in quantum homology rings, Geom. Funct. Anal. 7 (1997) 1046 MR1487754